Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

PCOS, trying to conceive, have delayed periods, prescribed Novelon. What should be done?

i am having pcos and trying to conceive last 2 years, consulted doc and prescribed to reduce weight and reduced 6 kgs and uanble to concieve naturally, and now my periods was 14 days late and doc prescribed to use Novelon? But i know that is a birth control pill and i doesnt wanna take? so pls sugggest me should i wait for this month naturally by reducing my weight?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
If pregnancy has been excluded as the cause of the delay of the cycle this month, you can take the medication as it is the right choice to put your cycles back on track before planning further treatment like induction of ovulation. The pills also help to check the formation of ovarian cysts which is a definite feature of PCOD. This further aids in management. If natural methods like weight management, exercise and diet have failed to induce ovulation naturally, it is time to go for aided treatment in the form of thorough investigation and supplements like Metformin and Clomiphene to induce ovulation. Hope this helps.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor